# SDR SWAA2022010357139

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 12,683 hours, 5,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE AFT SERVICE DOOR; FRAME EMERGENCY EXIT SIGN MISSING. ; / [01] INSTALLED AFT SERVICE DOOR FRAME EMERGENCY EXIT LIGHT LENSE COVER PER AMM 33-51-01.
